Jump to content
Acne.org
Search In
Find results that contain...
Find results in...
missashleyjean

What do you think I should do?

Recommended Posts

I thought I would try out that Neturogena Advanced Solutions only to find out that after 2 days, my skin became WORSE. I mean...my acne was ok but then it just got BAD. So I thought, "ok, maybe this is one of those things where it has to get worse before it actually gets better..."

that was about...two weeks ago. I don't really see a difference because it seems to get worse everyday. I find a new one everyday!

I USED to be on Retin A along with an oral (Minocycline) and to wash I would use the Neutrogena Wave with the new toner. That seemed to be working ok (minus the Minocycline).

I'm just wondering...should I stop using this Advanced Solutions product and go back to my old routine? I don't want to irritate my skin anymore, but I just wanna see some results!

Share this post


Link to post
Share on other sites

Join the conversation

You can post now and register later. If you have an account, sign in now to post with your account.

Guest
Reply to this topic...

×   Pasted as rich text.   Paste as plain text instead

  Only 75 emoji are allowed.

×   Your link has been automatically embedded.   Display as a link instead

×   Your previous content has been restored.   Clear editor

×   You cannot paste images directly. Upload or insert images from URL.


  • Personalized Advice Quiz - All of Acne.org in just a few minutes

×